Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Curves on normal surfaces


Author: Gunnar Fløystad
Journal: Trans. Amer. Math. Soc. 352 (2000), 5485-5510
MSC (2000): Primary 14H50
Published electronically: August 8, 2000
MathSciNet review: 1443874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study locally Cohen-Macaulay space curves lying on normal surfaces. We prove some theorems on the behaviour of the cohomology functions and initial ideals of such space curves, which give a basic distinction between those curves and curves lying on non-normal surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H50

Retrieve articles in all journals with MSC (2000): 14H50


Additional Information

Gunnar Fløystad
Affiliation: Matematisk Institutt, Johs. Brunsgt. 12, 5008 Bergen, Norway
Email: gunnar@mi.uib.no

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02054-7
PII: S 0002-9947(00)02054-7
Keywords: Space curves, normal surfaces, initial ideals
Received by editor(s): July 4, 1996
Received by editor(s) in revised form: September 22, 1997
Published electronically: August 8, 2000
Article copyright: © Copyright 2000 American Mathematical Society